Benadryl Allergy UltraTabs in 48 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl UltraTabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
- 48-count packs of Benadryl UltraTabs each with 25 mg of the antihistamine diphenhydramine HCl
- Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
- Provides temporary relief of cold symptoms like sneezing and runny nose to offer more than just allergy relief
- 48 of allergy tablets for ages 6 and up for multi-symptom allergy relief
- Active ingredient, diphenhydramine HCl, provides relief for allergy symptoms and cold symptoms
- Offers allergy symptom and cold symptom relief with the help of an antihistamine
- Convenient, small antihistamine tablets offer powerful relief to put your allergies to rest